Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Simple weak modules for the fixed point subalgebra of the Heisenberg vertex operator algebra of rank $ 1$ by an automorphism of order $ 2$ and Whittaker vectors


Author: Kenichiro Tanabe
Journal: Proc. Amer. Math. Soc. 145 (2017), 4127-4140
MSC (2010): Primary 17B69; Secondary 17B68
DOI: https://doi.org/10.1090/proc/13767
Published electronically: July 7, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ M(1)$ be the vertex operator algebra with the Virasoro element $ \omega $ associated to the Heisenberg algebra of rank $ 1$ and let $ M(1)^{+}$ be the subalgebra of $ M(1)$ consisting of the fixed points of an automorphism of $ M(1)$ of order $ 2$. We classify the simple weak $ M(1)^{+}$-modules with a non-zero element $ w$ such that for some integer $ s\geq 2$, $ \omega _iw\in \mathbb{C}w$ ( $ i=\lfloor s/2\rfloor +1,\lfloor s/2\rfloor +2,\ldots ,s-1$), $ \omega _{s}w\in \mathbb{C}^{\times }w$, and $ \omega _iw=0$ for all $ i>s$. The result says that any such simple weak $ M(1)^{+}$-module is isomorphic to some simple weak $ M(1)$-module or to some $ \theta $-twisted simple weak $ M(1)$-module.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 17B69, 17B68

Retrieve articles in all journals with MSC (2010): 17B69, 17B68


Additional Information

Kenichiro Tanabe
Affiliation: Department of Mathematics, Hokkaido University, Kita 10, Nishi 8, Kita-Ku, Sapporo, Hokkaido, 060-0810, Japan
Email: ktanabe@math.sci.hokudai.ac.jp

DOI: https://doi.org/10.1090/proc/13767
Keywords: Vertex operator algebras, weak modules, Whittaker vectors
Received by editor(s): September 15, 2016
Published electronically: July 7, 2017
Additional Notes: The author’s research was partially supported by Grant-in-Aid (No. 15K04770) for Scientific Research, JSPS
Communicated by: Kailash Misra
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society